# SDR HALA2020111000200

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 37,881 hours, 5,785 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 3324239000104718
- Part serial: 04718
- Condition: Defective
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR/FUMES, WET SOCK SMELL ON GROUND USING APU BLEED AIR.  ONCE ENGINE BLEEDS ON, SMELL DISSIPATED.  DURING DESCENT SMELL RETURNED AT 11,000 AND LASTED UNTIL PARKING.  NO GO ODI CHECKLIST ATA 2172 SMOKE AND FUMES PRESENT C/W GENERATOR, APU, OFF 33-2423-9-0001 04718 ON 33-2423-9-0001 04505.
